Contraceptive Pills?

Discussion in 'General Sex Discussion' started by Hope81, Aug 7, 2007.

  1. Hope81

    Hope81 New Member

    Joined:
    Feb 2, 2007
    Messages:
    14
    Likes Received:
    0
    Ive been on oral contraceptive pills for quite a while now and have had no problems at all...except for now. I am on my last week of my 28 day pack (the inactive pills which allow me to have a period) and for some reason i am not getting it. I am already on my 4th day and i am very accustomed to getting it by the 3rd day. I am somehow bleeding...It is a very light barley brown discharge...And very little of it. Ive never experienced this before...They have always been unmistakable red bloody periods...I am not such what to make of this? Any ladies ever experience this? Im worried. :nerv
     
  2. Bluesy

    Gold Member

    Joined:
    Aug 18, 2006
    Messages:
    3,779
    Likes Received:
    14
    Gender:
    Female
    I doubt that you have any reason to worry, but I would contact your gyn. and get his/her opinion, just to be on the safe side. When blood oxidizes it becomes brownish in color, so it's possible that you began bleeding yesterday, but your uterine contractions were slightly delayed, pushing it out today rather than yesterday. Like I said, probably nothing to worry about. Have you been under a lot of stress lately or are you taking a new medication? There are various factors that can affect your cycle.
     
  3. Hope81

    Hope81 New Member

    Joined:
    Feb 2, 2007
    Messages:
    14
    Likes Received:
    0
    No, nothings different at all...I am going to my clinic tomorrow first thing in the morn. Ive never missed a pill and a few days ago i was 30 min late but finished my active pills perfectly...and before my 30min lateness ive always taken them to the second, im very good with keeping consistent. But i mean there is BARELY anything there...the discharge is practically BEIGE. Ive only seen this before at the very END of my bleeding cycle..not in the beginning...I cant help but get a little bit worried now...I cant wait to see my nurse. :nerv
     
  4. Bluesy

    Gold Member

    Joined:
    Aug 18, 2006
    Messages:
    3,779
    Likes Received:
    14
    Gender:
    Female
    It sounds like your period is coming, just a little behind on schedule. I'm glad you're going to talk to someone tomorrow, though, as I'm sure they'll be able to put your mind at ease. Let us know how it goes!

    ETA: There is a window of a couple of hours or so in which you can take your pill without compromising its effectiveness, so you shouldn't have to worry about that. You could ask at the clinic about taking it a little late, if they think that's Ok.
     
  5. Puss_in_boots

    Puss_in_boots Adminatrix
    Gold Member

    Joined:
    Apr 19, 2006
    Messages:
    6,443
    Likes Received:
    13
    Gender:
    Female
    Sounds normal to me. I take the last pill of my cycle on Friday and it takes until Tuesday for me to get my period. You've probably gotten yours already, in which case I'm both sorry and delighted for you.
     
  6. Dreama

    Gold Member

    Joined:
    May 16, 2006
    Messages:
    3,890
    Likes Received:
    15
    Gender:
    Female
    Yeah, it also sounds normal to me. I sometimes don't get my period until a few days before I am supposed to start my active pills again. Thank goodness for birth control; my periods used to last two weeks!